# SDR DALA2025101007390

- Difficulty date: October 3, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 68,478 hours, 32,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM ER/A 628645-14 REV. ORIGINAL SECTION III ON EXTERNAL SKIN FR 3 AND 10.5 INCH ABOVE STATIC PORT RVSM AREA REFERENCE TO LOG PAGE 1153824.  PERFORMED REPAIR ON UPPER SKIN BETWEEN FR2 TO FR4 RH SIDE AND 10.5 INCH ABOVE STATIC PORT RVSM AREA AS PER A320 SRM53-11-11- 300-041 2.A.  THIS REPAIR IS CATEGORY B.  PERFORMED REPAIR ON UPPER SKIN BETWEEN FR2 TO FR4 RH SIDE AND 10.5 INCH ABOVE STATIC PORT RVSM AREA IAW SRM 53-11-11- 300-041 2.A.  INSTALLED AND STABLISHED DECAL MONITOR WITH L/P NUMBER 1232816 AT EVERY CHECK AS PER TOPP 30-10-70 PAGE 14 ITEM I ANDPS 900-5-1 N.4. RII INSPECTION COMPLETE 1792357 (AE418QC) JOB COMPLETE. (LP: 1232816)
